Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Stomach flutters, breast pain, have Mirena. Should I be concerned?

I have and IUC (minera) and no problems for past two years, but in the past 2wks, I have felt stong flutters in my stomach every where not just lower abdomen . I am tired, my breast hurt, and I m nauseated all the time. I read somewhere that urine pregnancy test will not show if you are pregnant because of the hormones in the IUC. Is that ture, and could I be pregnant. I call my OBGYN and the nurse told me if I m not having any bleeding , everything should be fine. But should I be concerned?
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Well come to HCM
Urine test for pregnancy is not accurate test even if you do not have IUC and best, accurate test for confirmation of pregnancy would be ultrasonography test, this would clear the doubt for sure, if you have some doubt then better to get done ultrasonography test, hope this information helps, have a nice day.
Answered: Mon, 15 Dec 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor